MathSciNet Relay Station
MathSciNet bibliographic data
MR1953915 34K11
Džurina, J.; Stavroulakis, I. P. Oscillation criteria for second-order delay differential equations. Appl. Math. Comput. 140 (2003), no. 2-3, 445–453.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement